# SDR TWAA9916003

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47491
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 184 - 228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE FWD SERVICE DOOR CUSP ANGLE WAS CORRODED BETWEEN STA 190 TO 220.  INSTALLED NEW SECTION OF CUSP ANGLE FROM STA 184 TO FACTORY SPLICE AT STA 228 PER SPM 6-70-01.  INSTALLED SPLICE REPAIR AT STA 184 PER SRM 53-05.
